# SDR DALA2016050403610

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 40,418 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED, BS 1076, LONGERON 14R.  REPAIRED CRACKED AREA WITH FILLER END DOUBLER RT PANEL DUCT REMOVED AND REINSTALLED LEAK CHECK COMPLETED IAW AMM 36-00-00-863-804  IAW PRI 545666-14, REV 2.
